# SDR WVER2019071538

- Difficulty date: May 1, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Part number: 601R3180735
- Condition: Gouged
- Location: Pax Door
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HNGE LUG 6TH AFT FROM FWD ON DOOR IS GOUGED.
